# SDR DXTA2023082894060

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 8,237 hours, 6,552 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: RIGHT MAIN LANDING GEAR BRAKE WEAR INDICATOR NEARING LIMIT WHILE LEFT MAIN BRAKE WEAR INDICATOR ALMOST FULLY EXTENDED. BRAKES SEEM TO GO FROM VERY SENSITIVE (PULLS HARD LEFT..THEN RIGHT)..TO TRAKING STRAIGHT TO SPONGY..NEVER KNOWN WHAT TO EXPECT..ANTI -SKID JERKS AFTER MEDIUM/FIRM BREAKING AT LOWER SPEEDS.  COMPLETED DETAILED INSPECTION ON BRAKE SYSTEM. BRAKE WEAR PIN IS WITHIN LIMITS. NO DISCREPANOES NOTED. COMPLETED ENG RUN AND TAXI. BRAKE FELT FIRM AND RESPONSIVE. NO DISCREPANQES NOTED. REF: EMB-505 POH, AMM 32-41-00-720-801-A.
